Functions with nondegenerate critical points on the boundary of the surface

Authors

  • B. I. Hladysh
  • O. O. Prishlyak

Abstract

We prove an analog of the Morse theorem in the case where the critical point belongs to the boundary of an n-dimensional manifold and find the least number of critical points for the Morse functions defined on the surfaces whose critical points coincide with the critical points of their restriction to boundary.

Published

25.01.2016

Issue

Section

Research articles

How to Cite

Hladysh, B. I., and O. O. Prishlyak. “Functions With Nondegenerate Critical Points on the Boundary of the Surface”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 1, Jan. 2016, pp. 28-37, https://umj.imath.kiev.ua/index.php/umj/article/view/1819.